Abstract

We investigate the problem of representing an arbitrary class of real functions f(·) in terms of their sampled values along the radius r and at equal angular increments of the azimuthal angle θ. Two different bandwidth constraints on f(r,θ) are considered: Fourier and Hankel. The end result is two theorems which enable images to be reconstructed from their samples. The theorems have potential application in image storage, image encoding, and computer-aided tomography.

© 1979 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Image reconstruction using polar sampling theorems

H. Stark and C. S. Sarna
Appl. Opt. 18(13) 2086-2088 (1979)

Uniqueness of results for multiple correlations of periodic functions

Ramakrishna Kakarala and Geoffrey J. Iverson
J. Opt. Soc. Am. A 10(7) 1517-1528 (1993)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (89)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription